Home > Experts > Question Question Posted by: Worried Mother | 2013/11/27 6 Year Old and ADD and Aggression Hi I am a mother of three children. My middle son, 6, has got add and a huge aggression problem. He was on ADDvance for about 5 months and this made him even more aggressive to such an point where he would try to push his sister, 3 at the time, down a flight of stairs. I changed him over to Brain Child and he has been on it for about a year now. However, it now seems like he has gotten used to the Brainchild and we as parents are struggling to keep him in control. I do not want to go the Chemical route and use medication like Ritlin as I am worries about the side effects that come along with it although I know it is an excellent drug. We are concern for his safety and that of his peers and siblings. We are also struggling to get him out of his "tantrum" stage where he will either stand in a corner with arms folded if he cannot get his way or become aggressive and hurt any one close to him or himself. He has his good days where he is such a dream child and so well behaved but then other days, like today, where he would just run infront of cars or what run away from me. Please help as I am now starting to wonder if I am not doing something wrong as a mother. Thank you Not what you were looking for? Try searching again, or ask your own question Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions Anesthesia and diabetes Wanting to stop Depo Muscular Back Pain HIV Risk? My girlfriend does not feel sexually aroused at all Is GPO-Vir S30 one of the right PEP for HIV exposure? Hiv test Should I get another bottle after 28 days whilst waiting for 6 weeks to be tested? More info on HIV Insomnia over concerning blood test Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? Crazy fantasy Does my husband have an affair with another man? Cant have intercourse HIV+ but not on treatment advertisement From our sponsors Managing diabetes in the workplace Back-to-school with diabetes Discover treatments that can help reduce acne What can I do to reduce or remove acne marks?